Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

May 3, 2021Chattahoochee County, Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at May 3, 2021, 11:38 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2021, 11:38 PM EDT (03:38 UTC)
Expired
May 4, 2021, 12:45 AM EDT
In force
67 min
Issued by
NWS Atlanta, GA

Counties Chattahoochee County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 82 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1914 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 343 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1914 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
343 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
3.0
Supercell composite
17.6

Open this sounding in Storm Lab

The text

As transmitted.

315 
WWUS82 KFFC 040338
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1138 PM EDT Mon May 3 2021
 
GAZ078-089-090-040445-
Chattahoochee GA-Harris GA-Muscogee GA-
1138 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHERN HARRIS
AND MUSCOGEE COUNTIES UNTIL 1245 AM EDT...

At 1137 PM EDT...a cluster of persistent thunderstorms was along a 
line extending from Fortson to Benning Hills...and moving east at 15 
mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially 
           in poor drainage areas.

Some locations in the path of these storms include
Columbus, North Fort Benning, Bibb City, Upatoi, Fort Benning/lawson
Army Air Fld, Ellerslie, Laurel Hills, Green Island Hills, Vista
Terrace, Cataula, Columbus Metropolitan Airport, Rose Hill,
Eelbeck/West Fort Benning, Benning Hills, Avondale, Benning Park,
Fortson, Mulberry Grove, Saint Marys Hills and Edgewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3266 8509 3267 8510 3270 8478 3259 8469
      3256 8469 3256 8467 3252 8469 3253 8464
      3231 8475 3231 8496 3233 8501 3238 8497
      3239 8499 3239 8497 3243 8496 3245 8500
      3252 8501 3258 8507 3263 8508 3264 8511
TIME...MOT...LOC 0337Z 269DEG 14KT 3263 8493 3243 8492 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 10:14 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 3, 10:14 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1014 PM EDT Mon May 3 2021

.UPDATE...

On the whole, conditions are much quieter than has been the case
through the majority of the day today. The one exception is the
southwest sector of the CWA where a complex of thunderstorms
remains ongoing. This convection continues to maintain itself
reasonably well courtesy diffluence aloft and the low- level jet
providing continued instability. This activity should slowly
diminish over the next few hours, but a localized hydro risk will
remain as they train over the same area. Higher PoPs were thus
extended for these areas for a few more hours before lessening as
storms eventually dissipate later tonight.

RW

&&

.PREV DISCUSSION... /Issued 803 PM EDT Mon May 3 2021/

..00Z Aviation Forecast Discussion...

PREV DISCUSSION... /Issued 610 PM EDT Mon May 3 2021/

UPDATE...

A Flash Flood Watch was issued for all of north and portions of
central Georgia through 2 AM Wednesday. Several swaths of heavy
rainfall have already occurred throughout the day wherein 1 to 3
inches of rainfall with locally higher amounts up to 5 inches have
occurred. The main swath of heavy rainfall is generally centered
across the Atlanta metro and points east and west. Given
supportive upper diffluence and 850mb moisture transport nearly
parallel to storm motion, localized areas of storm training and
heavy rainfall may continue to occur over the next couple of hours
this evening before convective strength and coverage are expected
to wane. Additional heavy rainfall is again expected on Tuesday
with subsequent expected convection, so for this reason the Watch
was extended through the day tomorrow.

RW

PREV DISCUSSION... /Issued 353 PM EDT Mon May 3 2021/

Afternoon Forecast Discussion...

SHORT TERM /Tonight through Tuesday Night/...

A Severe Thunderstorm Watch has been issued for portions of North
and most of Central Georgia, replacing the previously issued
Tornado Watch. This change was due to the downward trend of
storm scale organization with the upper-level trough supporting
mid-level lift now moving off to the northeast, but several other
severe parameters remaining relatively high. For example, MLCAPE
remains around 1500-2000 J/kg, 0-6 km Bulk Shear of 30-40kts, and
0-1 km SRH remaining around 100-150 m2/s2. CAMs have not been
overly reliable through this period, but still suggest a
southeasterly push to the line of storms going into the evening
with most convection shutting down between 8PM and midnight. For
the rest of the evening, damaging wind gusts will be the primary
threat, with a chance for isolated severe hail or a brief tornado
or two also a concern. Some flash flooding will also be possible
where storms continuously train over previously saturated areas.

There should be a lull in the storms headed into the overnight,
with convection picking up once again on Tuesday. Currently, an
Enhanced Risk (3 on a scale of 0-5) for severe thunderstorms
exists over far northwestern portions of the warning area, with a
Slight Risk (2 on a scale of 0-5) existing for most of the rest
of the area. Multiple waves of storms will be possible, with
damaging wind gusts remaining the primary threat with a couple
tornadoes and storms capable of producing severe hail also a
concern. Flash flooding will also be a concern, especially over
portions of northwest Georgia with continued rainfall over areas
saturated by rains today. These storms will form ahead of a stout,
positively tilted 850 hPa trough which will act to increase low-
level lifting, provide stronger low-level winds thus increasing
the wind threat and organize a cold front that will push through
the forecast area late Tuesday night into Wednesday morning.

Thiem

LONG TERM /Wednesday through Monday/...

Minimal updates to Long term period with ongoing weather in the
short term. Please see previous discussion below for details.

Thiem

PREV DISCUSSION... /Issued 456 AM EDT Mon May 3 2021/

LONG TERM /Tuesday Night through Sunday/...

Highest impact portion of fcst period will be the beginning as the
upper wave pushes across the area Tuesday night ahead of the
translated sfc cold front. The CWA looks to remain in the warm
sector of the sfc low through the overnight, which is when some of
the better juxtaposition of decent conditional instability,
marginally strong deep layer shear, and helicity rich low levels
are in place. Given such a setup, strong to severe convection
could occur anytime Tuesday night with the main threats of
damaging winds, isolated tornadoes, and heavy rain. The SPC Day 2
outlook did increase/expand to have Enhanced Risk in parts of
west, then NW majority of other area in Slight Risk.

As the stronger dynamics eject NEWD, the sfc cold front elongates
and pushes farther south across the area Wed, focusing the likely
pops for showers and storms mainly across central GA by Wed
afternoon. While shear/instability is more limited, a few storms
could still be strong to isolated severe in parts of the SE CWA,
which matches up with a lingering Day 3 Marginal Risk.

Otherwise rest of fcst period looks relatively quiet with mainly
drier zonal flow for Thursday, then NW flow transition with
continued dry airmass Fri/Sat, followed by some weaker moisture
return and possible upper impulse bringing some slight to low end
chance pops for showers/storms in north GA on Sunday.

Temps dip closer to norms Wed night post CFP then decently below
climo for Thurs night and Fri night with most areas reaching the
upper 40s to low 50s.

Baker

AVIATION...
00Z Update...
Lingering convection is expected to gradually diminish over the
next couple of hours, though CSG has highest potential to receive
tsra through 02z. Likelihood of lower cigs increases by 06-08z,
initially MVFR and then IFR possible by 09-11z. Improvement
expected after 15-17z. Shra/tsra potential increases from
NW after 14-15z with several rounds of storms again possible
through tomorrow evening, though uncertainty remains in exact
timing. Winds this evening will be light and vrb at times, though
primarily SSW. SW winds on Tuesday with speeds 8-12 kts with gusts
up to 20 kts after 15z.

//ATL Confidence...00Z Update...
Low to medium confidence on tsra timing Tuesday.
Medium confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  80  64  80 /  50  80  70  60
Atlanta         68  79  65  78 /  50  80  80  50
Blairsville     63  73  60  72 /  50  90  90  50
Cartersville    66  78  63  77 /  50  90  80  40
Columbus        69  83  67  80 /  80  70  60  60
Gainesville     66  77  64  77 /  50  80  80  50
Macon           69  84  66  82 /  40  70  60  60
Rome            66  78  63  77 /  40  90  90  40
Peachtree City  67  80  63  80 /  50  80  70  50
Vidalia         70  87  71  84 /  30  50  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late Tuesday night for the following
zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...
Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb...
Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette...
Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Heard...Henry...Jackson...
Jasper...Jefferson...Jones...Lamar...Lumpkin...Madison...
Meriwether...Monroe...Morgan...Murray...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Pickens...Pike...Polk...
Putnam...Rockdale...South Fulton...Spalding...Taliaferro...
Towns...Troup...Union...Walker...Walton...Warren...Washington...
White...Whitfield...Wilkes.

&&

SHORT TERM...RW
LONG TERM....Thiem
AVIATION...RW
Hazardous weather outlook, May 3, 9:14 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
914 PM EDT Mon May 3 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050115-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
914 PM EDT Mon May 3 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A few thunderstorms will remain possible through late evening.
Heavy rain, gusty winds, and frequent lightning will be possible
in these storms.

A Flash Flood Watch is in effect for portions of north and central
Georgia.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms are again likely across much of the area
for Tuesday and Tuesday night with another disturbance and
frontal system. Some could be strong to severe mainly late Tuesday
afternoon into the overnight with damaging winds, isolated
tornadoes, and frequent lightning as the primary threats.

The Flash Flood Watch will remain in effect for portions of north
and central Georgia until 2 AM Wednesday morning. Additional
heavy rain would easily allow for runoff and flash flooding
potential given saturated soils.

While some isolated to scattered thunderstorms could occur on
Wednesday as a front pushes southward, any strong to isolated
severe potential should be limited to south and east central
Georgia.

No hazardous weather is expected Thursday through Saturday. A
slight chance of thunderstorms could return to north Georgia on
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 3, 7:33 PM EDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
733 PM EDT Mon May 3 2021

GAZ086-040000-
Emanuel GA-
733 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
800 PM EDT...

At 733 PM EDT...a strong thunderstorm was over Canoochee, or 10 miles
northeast of Swainsboro...moving northeast at 40 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Twin City, Garfield and Canoochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3254 8218 3268 8231 3281 8214 3266 8208
      3261 8201
TIME...MOT...LOC 2333Z 233DEG 37KT 3266 8217

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 3, 7:39 PM EDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
739 PM EDT Mon May 3 2021

GAZ066-067-078-040015-
Harris GA-Troup GA-Meriwether GA-
739 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...SOUTHERN TROUP
AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 815 PM EDT...

At 739 PM EDT...a strong thunderstorm was over West Point, or over
Lanett...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
LaGrange, Hamilton, West Point, Pine Mountain, F.d. Roosevelt State
Park, Mountville, Cannonville, Louise, Odessadale, Stovall, Big
Springs, Durand, Jones Crossroads, Baughs Crossroads, Smiths
Crossroad, Whitesville-Pine Lake and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3314 8483 3281 8469 3278 8469 3276 8514
      3278 8512 3279 8515 3281 8517 3283 8517
      3285 8515 3286 8519 3296 8520
TIME...MOT...LOC 2339Z 253DEG 32KT 3287 8516

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 3, 8:09 PM EDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
809 PM EDT Mon May 3 2021

GAZ078-079-040045-
Harris GA-Talbot GA-
809 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS AND WESTERN TALBOT
COUNTIES UNTIL 845 PM EDT...

At 809 PM EDT...a strong thunderstorm was over Whitesville-Pine Lake,
or 8 miles northwest of Hamilton...moving east at 40 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Hamilton, Pine Mountain, Waverly Hall, Woodland, Ellerslie, F.d.
Roosevelt State Park, Cataula, Baughville, Flint Hill, Olive Branch,
Mountain Hill, Jones Crossroads and Whitesville-Pine Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3287 8514 3287 8475 3284 8470 3285 8454
      3255 8462 3257 8469 3258 8470 3258 8472
      3272 8512 3274 8511 3275 8514 3276 8514
      3278 8512 3279 8515
TIME...MOT...LOC 0009Z 283DEG 34KT 3281 8501

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 3, 8:45 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
845 PM EDT Mon May 3 2021

GAZ069-079-040115-
Upson GA-Talbot GA-
845 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR UPSON AND TALBOT COUNTIES UNTIL
915 PM EDT...

At 844 PM EDT...a strong thunderstorm was over Woodland, or 7 miles
north of Talbotton...moving east at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Thomaston, Talbotton, Manchester, Woodland, Junction City, Lincoln
Park, Sunset Village, Baldwinville, Redbone Crossroads, Flint Hill,
Olive Branch, Po Biddy Crossroads, Sprewell Bluff State Park,
Pleasant Hill, Logtown, Salem, Prattsburg and Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3285 8464 3285 8457 3288 8451 3287 8412
      3284 8412 3271 8421 3272 8424 3274 8424
      3272 8426 3274 8428 3272 8434 3268 8434
      3268 8437 3264 8438 3261 8441 3256 8441
      3256 8444 3270 8466
TIME...MOT...LOC 0044Z 276DEG 34KT 3279 8457

WIND...40MPH
Special weather statement, May 3, 9:38 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Peachtree City GA
938 PM EDT Mon May 3 2021

GAZ086-040200-
Emanuel GA-
938 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EMANUEL COUNTY UNTIL
1000 PM EDT...

At 938 PM EDT...a strong thunderstorm was near Swainsboro...moving
east at 45 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Swainsboro, Twin City, Stillmore, Garfield, Nunez, Modoc, Canoochee,
Lexsy and George L Smith State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
      3243 8219 3241 8220 3247 8239 3266 8236
      3269 8210 3266 8208 3261 8200
TIME...MOT...LOC 0138Z 273DEG 39KT 3257 8228

HAIL...0.25IN
WIND...50MPH
Special weather statement, May 3, 11:38 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1138 PM EDT Mon May 3 2021

GAZ078-089-090-040445-
Chattahoochee GA-Harris GA-Muscogee GA-
1138 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHERN HARRIS
AND MUSCOGEE COUNTIES UNTIL 1245 AM EDT...

At 1137 PM EDT...a cluster of persistent thunderstorms was along a
line extending from Fortson to Benning Hills...and moving east at 15
mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Columbus, North Fort Benning, Bibb City, Upatoi, Fort Benning/lawson
Army Air Fld, Ellerslie, Laurel Hills, Green Island Hills, Vista
Terrace, Cataula, Columbus Metropolitan Airport, Rose Hill,
Eelbeck/West Fort Benning, Benning Hills, Avondale, Benning Park,
Fortson, Mulberry Grove, Saint Marys Hills and Edgewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3266 8509 3267 8510 3270 8478 3259 8469
      3256 8469 3256 8467 3252 8469 3253 8464
      3231 8475 3231 8496 3233 8501 3238 8497
      3239 8499 3239 8497 3243 8496 3245 8500
      3252 8501 3258 8507 3263 8508 3264 8511
TIME...MOT...LOC 0337Z 269DEG 14KT 3263 8493 3243 8492

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:01 PM EDTRiver Flood WarningFFCGwinnett, Walton2 hr
May 3, 8:09 PM EDTSpecial Weather StatementFFCHarris36 min
May 3, 8:45 PM EDTSpecial Weather StatementFFCTalbot30 min
May 3, 9:14 PM EDTRiver Flood WarningFFCDeKalb, Rockdale48 hr
May 3, 9:38 PM EDTSpecial Weather StatementFFCEmanuel22 min
May 3, 9:58 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard12 hr
May 3, 9:58 PM EDTRiver Flood WarningFFCCobb, Douglas12 hr
May 3, 9:58 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee37 hr
May 3, 9:58 PM EDTRiver Flood WarningFFCCobb, Fulton3 hr
May 4, 12:48 AM EDTSpecial Weather StatementFFCMontgomery, Treutlen27 min
May 4, 1:17 AM EDTSpecial Weather StatementFFCMontgomery, Toombs28 min
May 4, 1:36 AM EDTRiver Flood WarningFFCNewton, Rockdale9 hr
May 4, 4:34 AM EDTRiver Flood WarningFFCGwinnett5 hr
May 4, 10:42 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker48 min
May 4, 11:01 AM EDTSpecial Weather StatementFFCWalker29 min
May 4, 11:05 AM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker, Whitfield25 min
May 4, 11:25 AM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Walker, Whitfield35 min
May 4, 11:48 AM EDTSpecial Weather StatementFFCChattooga42 min
May 4, 11:57 AM EDTSpecial Weather StatementFFCFannin33 min
May 4, 12:18 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon57 min
May 4, 12:29 PM EDTSpecial Weather StatementFFCFloyd, Gilmer, Gordon, Polk31 min
May 4, 12:35 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Pickens40 min
May 4, 12:59 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk31 min
May 4, 1:13 PM EDTSpecial Weather StatementFFCHaralson, Paulding32 min
May 4, 1:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding32 min
May 4, 1:47 PM EDTSpecial Weather StatementFFCBanks, Hall, White28 min
May 4, 1:48 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett27 min
May 4, 1:52 PM EDTSevere Thunderstorm WarningFFCCobb, Forsyth, Fulton, Gwinnett, Hall38 min
May 4, 2:16 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Floyd, Haralson, Paulding, Polk44 min
May 4, 2:20 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale, Walton25 min
May 4, 2:25 PM EDTSpecial Weather StatementFFCBanks35 min
May 4, 2:26 PM EDTSpecial Weather StatementFFCBarrow19 min
May 4, 2:41 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Newton, Oconee and 2 more34 min
May 4, 2:57 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, Douglas, Fulton and 3 more48 min
May 4, 3:08 PM EDTFlash Flood WarningFFCBarrow, Carroll, Cobb, DeKalb, Douglas, Fulton and 6 more7 hr
May 4, 3:34 PM EDTSpecial Weather StatementFFCMorgan26 min
May 4, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
May 4, 4:13 PM EDTSpecial Weather StatementFFCCoweta, Fayette32 min
May 4, 4:46 PM EDTSpecial Weather StatementFFCHenry, Spalding29 min
May 4, 5:23 PM EDTSpecial Weather StatementFFCJones37 min
May 4, 5:51 PM EDTSpecial Weather StatementFFCWilcox24 min
May 4, 6:17 PM EDTSpecial Weather StatementFFCBleckley, Pulaski28 min
May 4, 6:24 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski36 min
May 4, 7:17 PM EDTSpecial Weather StatementFFCHouston, Twiggs, Wilkinson28 min
May 4, 7:51 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup39 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.